| Model Number |
2C8750 |
| Medical Device Problem Code |
Device Alarm System (1012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that an unspecified quantity of y-type blood/solution sets with standard blood filter generated downstream occlusion alarms.The events were identified during infusion at rates aboved 899 ml/hour on a novum iq lvp.There was no report of patient injury or medical intervention associated with these events.No additional information is available at this time.
Additional Manufacturer Narrative
D4 udi: as the lot # is unknown, the udi will consist of the primary di number only.The device was not returned and the lot number is unknown; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.